# SDR SWAA2021041261830

- Difficulty date: April 6, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 57,698 hours, 34,337 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231YF HAS DAMAGED FACE SHEET / REPAIRED CABIN FLOOR PANEL 231YF DAMAGED FACE SHEET ON UPPER SURFACE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 NO DAMAGE TO COMPOSITE SUBSTRATE.
